ive been taking AMOX for about a week now. the reason why im takenit is because i had unbearably pain in my left ear. i went to the ER told them my symptoms ear ache and sore throat. she perscribe me amoxicillin 250 and motrin 600. its been a week and still no clear up i have 3more days to see results but dont see any not even close the pain in my throat still hurt and my ear still fill clogged. why is that??? ... and i believe i have strap throat
17 Oct 2009
Sounds like your Eustation Tube may be plugged. Or you have a bad sinus infection. Keep using the antibiotics till finished. If you do not have a humidifier borrow one or buy one. Gargle with salt water that will help too.
I found this web site and it had many solutions for strep infection. I think you have had this for sometime and it has plugged the tubes that go from your ears to the back of your throat. Make sure you read about Eucalyptus Oil.
Wish you get well soon
17 Oct 2009
Sometimes it is hard to tell what you are treating-If you feel like you want to rub your eyes,noses and maybe even ears (one or any combo) you are probably having problems with your sinuses and can use over the counter sinus meds (Claritin D the best) and humidifier and drink lots of of water, juices and take vitamin C 1000mg during cold and flu season.If you feel achy all over have a sore throat and are running a fever-you probably do have strep throat which won't be cured with amoxicillin and Motrin. It will need to be diagnosed by a throat swab and a Z pack(erythromycin) is usually prescribedand Motrin for achy(or can use Ibuprofren). You should probably return to Dr if you have strep throat symptoms because this could be harmful to your kidneys if let go too long. Happy Healing!!
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking Amoxicillin for 1 week, my knees had severe pain. I took my last dose last night and wondered how long it stays in my system and when ...
1 answer • 25 May 2010
I also been having alot of pain on that side my ear hurts my mouth and also been with a headache for 3 days now. I just started my amoxicillin today ...
3 answers • 6 Feb 2012
... pain is bad
6 answers • 30 Aug 2012
... colored stool, and dark urine. Also, had persistent nausea..She had to stop taking meds due to side effects and pain still persists, although had ...
2 answers • 22 Oct 2013